# SDR UPS02839687

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR DOUBLER 744-2R-07 STA 718 & 727 AND LONG 13R IS CAT D STAINLESS STEEL REPAIR WITH 2 ROWS OF FASTENERS BEYOND CUTOUT AND ALL CRITICAL ROW HIDDEN.  REPAIRED AREA IAW REO G08803
